Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A note on subgeometries of projective geometry as the theories of tensors


Author: T. L. Wade
Journal: Bull. Amer. Math. Soc. 47 (1941), 475-478
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 3 (1928), 334--342
MathSciNet review: 0004526
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07485-9
PII: S 0002-9904(1941)07485-9